Show simple item record

dc.contributor.authorCao, Daomin ( )
dc.contributor.authorMa, Ruyun ( )
dc.date.accessioned2019-12-11T18:36:20Z
dc.date.available2019-12-11T18:36:20Z
dc.date.issued2000-10-30
dc.identifier.citationCao, D., & Ma, R. (2000). Positive solutions to a second order multi-point boundary-value problem. Electronic Journal of Differential Equations, 2000(65), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9055
dc.description.abstractWe prove the existence of positive solutions to the boundary-value problem u" + λα(t) ƒ (u,u') = 0 u(0) = 0, u(1) = m-2 ∑ i=1 αiu(↋i), where α is a continuous function that may change sign on [0,1], ƒ is a continuous function with ƒ (0,0) > 0, and λ is a samll positive constant. For finding solutions we use the Leray-Schauder fixed point theorem.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMulti-point boundary value problemen_US
dc.subjectPositive solutionen_US
dc.subjectFixed point theoremen_US
dc.titlePositive Solutions to a Second Order Multi-point Boundary-value Problemen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record